MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1073/pnas.74.5.2126

Медицинская библиотека · Proceedings of the National Academy of Sciences of the United States of America · 1977

L-3,4-dihydroxyphenylalanine-induced hypersensitivity simulating features of denervation.

Tang L C, Cotzias G C

СтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

The manner in which dyskinesia and intermittency of neurological control had emerged late in the therapy of Parkinsonism with L-3,4-dihydroxyphenylalanine (levodopa) had suggested to us that this drug can imprint on the brain a chemical memory of its passage. The majority of authors ascribed these events to denervation hypersensitivity caused by the nigral and other lesions of the disease. By feeding levodopa to mice, however, we induced a state that simulated denervations hypersensitivity, including hyperreaction to single injections of levodopa and increased dopamine-stimulated adenylate cyclase [ATP pyrophosphate-lyase (cyclizing), EC 4.6.1.1] activity in homogenates of caudate nuclei. These phenomena were not caused by actual denervation, because the hypersensitivity declined and disappeared some weeks after the dietary levodopa was stopped.

Для цитирования: Tang L C, Cotzias G C. L-3,4-dihydroxyphenylalanine-induced hypersensitivity simulating features of denervation.. Proceedings of the National Academy of Sciences of the United States of America. 1977. DOI: 10.1073/pnas.74.5.2126.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.